首页    期刊浏览 2025年02月27日 星期四
登录注册

文章基本信息

  • 标题:ON THE ASYMPTOTIC EQUIVALENCE OF HELLINGER DISTANCE AND KULLBACK-LEIBLER LOSS
  • 本地全文:下载
  • 作者:Yuichiro Kanazawa ; Atsuyuki Kogure ; Sang-Gil Lee
  • 期刊名称:JOURNAL OF THE JAPAN STATISTICAL SOCIETY
  • 印刷版ISSN:1882-2754
  • 电子版ISSN:1348-6365
  • 出版年度:1999
  • 卷号:29
  • 期号:1
  • 页码:1-21
  • DOI:10.14490/jjss1995.29.1
  • 出版社:JAPAN STATISTICAL SOCIETY
  • 摘要:Hellinger distance, Kullback-Leibler loss, and variance-stabilizing integrated square error are shown to be asymptotically equivalent up to a constant. Simulation confirmed the result. Implications of the result for dernel and histogram density estimation and the connection of the result with goodness of fit tests are discussed.
  • 关键词:Akaike's Information criterion;Hellinger distance;histogram;integrated absolute error;integrated square error;kernel estimator;Kullback-Leibler loss;least-squares cross-validation;likelihood cross-validation
国家哲学社会科学文献中心版权所有